# SDR 2011FA0000427

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: General aviation
- Aircraft: N410AM
- Make and model: Diamon DA20-C1
- Aircraft serial: C0357
- Aircraft time: 1,983 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 2032200800
- Condition: Broken
- Location: Nlg
- Part time: 1,982 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NLG FORK BROKE ABOUT 2 INCHES IN FORWARD OF THE NOSE WHEEL AXLE. WHEEL STRUCK PROP AND BROKE ONLY BLADE COMPLETELY OFF. ENGINE VIBRATED SEVERALLY PILOT SHUT ENGINE DOWN.
